Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Fungal-infection called Jock Itch. Tried fungal creams. What can make patches normal?

Hi doctor. I have this fungal-infection called Jock Itch since a year ago. I have tried using many fungal cream but it only stops for temporarily. And now, i have many black patches on my upper thight. Is there any ways to cure those black patches and make it look normal again? I feel embarassed when my friends look at it.
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  146
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi welcome to health care magic
im dr satya.
tenia infections lead to dark skinned lesions after healing.
this is due to the secretions of a chemical substance and excessive reactions of the skin leading to dark skin.
salicyllic acid preparations applied at weekly intervals will decrease the dark skin and make it more lighter.
wash with saline water.
apply ketoconazole cream preparations regularly.
thank you take care.
dr satya
Answered: Sun, 19 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor